MAUDE Adverse Event Report: SHOULDER INNOVATIONS HUMERAL SHORT STEM SYSTEM; HUMERAL HEAD

SHOULDER INNOVATIONS HUMERAL SHORT STEM SYSTEM; HUMERAL HEAD
Model Number 2N2HE19050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 23 days post a total shoulder arthroplasty, the patient presented as the first pre-operative visit with a rotator cuff tear that was described as significant by the surgeon and was not present prior to the operation.The patient reportedly had a "choking attack" the night before the visit.The patient underwent surgical intervention.No other information was provided and there was no reported clinical consequence to the patient.

Brand Name
HUMERAL SHORT STEM SYSTEM
Common Device Name
HUMERAL HEAD
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapides, MI 49507
4086670535
MDR Report Key23907140
Report Number3012544635-2025-00006
Device Sequence Number8955295
Product Code HSD
UDI-Device IdentifierB1132N2HE190500
UDI-PublicB1132N2HE190500
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2N2HE19050
Device Catalogue Number2N2HE19050
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
24MM X 5 DEGREE GLENOID28MM STEMLESS STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale